MathSciNet Relay Station
MathSciNet bibliographic data
MR819052 42C10 (26A24)
Engels, W. On the characterization of the dyadic derivative. Acta Math. Hungar. 46 (1985), no. 1-2, 47–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement